# SDR SWAA2018043021543

- Difficulty date: April 24, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N768SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30587
- Aircraft time: 63,286 hours, 36,978 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D02978
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CEILING EMERGENCY EXIT LIGHT CONNECTOR DAMAGED AT BS 630.  R&R CONNECTOR PER SWPM AND WDM.
